# SDR CA030318006

- Difficulty date: March 18, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 12,363 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Mcauly B3DF36C526
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 2489418
- Condition: Seized
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) LT THROTTLE CABLE ASSEMBLY WAS SEIZED AND FROZEN WITH ICE, ON THE WING BETWEEN THE FUSELAGE.
